# SDR C2XA07RI040

- Difficulty date: May 28, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 17,218 hours, 13,099 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 605
- Condition: Inoperative
- Location: Brakes
- Part time: 17,218 hours, 13,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2616 - EWR - CREW REPORTED INBOARD BRAKE FAIL MESSAGE ON EICAS IN FLIGHT.  CREW DECLARED EMERGENCY, BUT ACFT LANDED WITHOUT ANY INCIDENTS.  EWR MX REMOVED AND REPLACED INBOARD LEFT BRAKE SHUTOFF VALVE IAW EMB-145 AMM 32-41-05.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
